MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA ABSORBABLE NASAL 2 IMPLANTS GEN 1; EAR, NOSE AND THROAT SYNTHETIC POLYMER MATERIAL

ENTELLUS MEDICAL, INC. LATERA ABSORBABLE NASAL 2 IMPLANTS GEN 1; EAR, NOSE AND THROAT SYNTHETIC POLYMER MATERIAL
Model Number LATANI02
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant dissolves.
 
Event or Problem Description
Three years post implant the latera device is protruding out the side of the patient's nose causing pain and disfigurement.

Brand Name
LATERA ABSORBABLE NASAL 2 IMPLANTS GEN 1
Common Device Name
EAR, NOSE AND THROAT SYNTHETIC POLYMER MATERIAL
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
MDR Report Key10554253
Report Number3006345872-2020-00007
Device Sequence Number14055985
Product Code NHB
UDI-Device Identifier00857037006044
UDI-Public00857037006044
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
161191
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLATANI02
Device Catalogue NumberLATANI02
Device Lot Number197638
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR